# SDR GTIA0000004

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 447 - EMERGENCY TRACK FLOOR LIGHTING IS OUT IN BACK.  RECONNECTED EMERGENCY TRACK RED LIGHT.  OPS CHECK OK.  (X)
